• Mar 26, 2024 News!Vol.16, No. 1 has been published with online version.   [Click]
  • Jan 02, 2024 News!All papers in IJET will be publihsed article by article staring from 2024.
  • Nov 03, 2023 News!News | Vol.15, No. 4 has been published with online version.   [Click]
General Information
    • ISSN: 1793-8236 (Online)
    • Abbreviated Title Int. J. Eng. Technol.
    • Frequency:  Quarterly 
    • DOI: 10.7763/IJET
    • APC: 500 USD
    • Managing Editor: Ms. Jennifer Zeng
    • Abstracting/ Indexing: Inspec (IET), CNKI Google Scholar, EBSCO, ProQuest, Crossref, Ulrich Periodicals Directory, Chemical Abstracts Services (CAS), etc.
    • E-mail: ijet_Editor@126.com
Editor-in-chief
IJET 2009 Vol.1(5): 415-423 ISSN: 1793-8236
DOI: 10.7763/IJET.2009.V1.78

Fuzzy Bayesian Classification of LR Fuzzy Numbers

Hadi Sadoghi Yazdi, Mehri Sadoghi Yazdi and Abedin Vahedian

Abstract—Fuzzy data is considered as an imprecise type of data with a source of uncertainty. Fuzzy numbers allow us to model uncertainty of data in an easy way which justifies the increasing interest on theoretical and practical aspects of fuzzy arithmetic. This paper presents a Fuzzy Bayesian Classifier (FBC) over LR-type fuzzy numbers with unknown conditional probability density function. A new version of K-NN method is used to estimate conditional probability density function for Bayesian classification of fuzzy numbers.Fairly good recognition rate has been obtained over fuzzy numbers in classification using FBC even in the presence of noise.

Index Terms—fuzzy data, Bayesian classifier, LR-type fuzzy numbers.

Hadi Sadoghi Yazdi is with the Computer Engineering Department, Ferdowsi University of Mashhad,
IRANMehri Sadoghi Yazdi is master student in Electrical and Computer Engineering Department, Shahid Beheshti University;
G. C. Tehran, IranAbedin Vahedian is with the Computer Engineering Department, Ferdowsi University of Mashhad, IRAN.

[PDF]

Cite: Hadi Sadoghi Yazdi, Mehri Sadoghi Yazdi and Abedin Vahedian, "Fuzzy Bayesian Classification of LR Fuzzy Numbers," International Journal of Engineering and Technology vol. 1, no. 5, pp. 415-423, 2009.

Copyright © 2008-2024. International Journal of Engineering and Technology. All rights reserved. 
E-mail: ijet_Editor@126.com